| Catalog Number |
359.219 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on april 3, 2025, while going through the decontamination process, it was noticed that there were several instruments and sets that were damaged and in need of being replaced.The depth gauge was bent almost to the point of breaking and needs to be replaced.There was a titanium, elastic nail and the plastic piece on it is broken and cracked and was in need of being replaced.There was a titanium, elastic nail graphic case, and this graphic case has a plastic coating on it, and that plastic coating has began to flake off.There were two sets that had this damage to them, and both sets were discarded by the facility and they are unable to be returned.The damage to these instruments and graphic cases was postoperatively after going through the decontamination process.There was no patient involvement.There was no action needed during any surgical case no other sets were needed.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary = > product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.